# SDR ZW0A0303301

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 30,575 hours, 15,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD EMERGENCY EXIT LIGHTS, AND THE EGRESS LIGHT AT ROW 14, WERE REPORTED INOPERATIVE.  THE OVERWING EXIT LIGHTS OPERATED NORMAL AND THE EGRESS LIGHT OPERATED NORMAL.  CHECK-C 10-19-2002 STL.
